# SDR UIEA2020052701140

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 31,476 hours, 6,338 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW WS743 T/E RIB UPPER AFT END FOUND CRACKED.  RIB REPAIRED IAW RI-57-50-14035 REV A. )
